# SDR 2007UALA03706

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,921 hours, 21,265 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 30 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POPPED OUT OF FLOOR AT 30 ABC.  10-9-07   SECURED FLOOR LIGHTING.
